Advanced

Random self-decomposability and autoregressive processes

Kozubowski, Tomasz J. and Podgorski, Krzysztof LU (2010) In Statistics and Probability Letters 80(21-22). p.1606-1611
Abstract
We introduce the notion of random self-decomposability and discuss its relation to the concepts of self-decomposability and geometric infinite divisibility. We present its connection with time series autoregressive schemes with a regression coefficient that randomly turns on and off. In particular, we provide a characterization of random self-decomposability as well as that of marginal distributions of stationary time series that follow this scheme. Our results settle an open question related to the existence of such processes. (C) 2010 Elsevier B.V. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Linnik distribution, distribution, Laplace, Geometric infinite divisibility, Geometric stable law, Non-Gaussian time series
in
Statistics and Probability Letters
volume
80
issue
21-22
pages
1606 - 1611
publisher
Elsevier
external identifiers
  • wos:000281991700005
  • scopus:77955843199
ISSN
0167-7152
DOI
10.1016/j.spl.2010.06.014
project
MERGE
language
English
LU publication?
yes
id
1ffc757e-c730-489f-8af1-fead4da121d1 (old id 1695786)
date added to LUP
2010-10-25 15:30:30
date last changed
2018-05-29 09:52:34
@article{1ffc757e-c730-489f-8af1-fead4da121d1,
  abstract     = {We introduce the notion of random self-decomposability and discuss its relation to the concepts of self-decomposability and geometric infinite divisibility. We present its connection with time series autoregressive schemes with a regression coefficient that randomly turns on and off. In particular, we provide a characterization of random self-decomposability as well as that of marginal distributions of stationary time series that follow this scheme. Our results settle an open question related to the existence of such processes. (C) 2010 Elsevier B.V. All rights reserved.},
  author       = {Kozubowski, Tomasz J. and Podgorski, Krzysztof},
  issn         = {0167-7152},
  keyword      = {Linnik distribution,distribution,Laplace,Geometric infinite divisibility,Geometric stable law,Non-Gaussian time series},
  language     = {eng},
  number       = {21-22},
  pages        = {1606--1611},
  publisher    = {Elsevier},
  series       = {Statistics and Probability Letters},
  title        = {Random self-decomposability and autoregressive processes},
  url          = {http://dx.doi.org/10.1016/j.spl.2010.06.014},
  volume       = {80},
  year         = {2010},
}